Alert archive / Missouri / Flood Watches in 2018

Flood Watch 3, NWS St. Louis, MO

March 25, 201816 counties in Missouri; 12 counties in Illinois

NWS St. Louis, MO issued this flood watch at Mar 25, 2018, 3:16 PM CDT for 16 counties in Missouri; 12 counties in Illinois. It took effect at Mar 26, 2018, 7:00 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2018, 3:16 PM CDT (20:16 UTC)
In effect from
Mar 26, 2018, 7:00 PM CDT
Expired
Mar 27, 2018, 9:14 PM CDT
In force
26 hr
Issued by
NWS St. Louis, MO
Flood severity
None
All 28 counties

Bond County, IL, Clinton County, IL, Fayette County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Osage County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 42 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1636 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

362 
WGUS63 KLSX 252016
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Saint Louis MO
316 PM CDT Sun Mar 25 2018

ILZ059-060-064-065-069-070-074-079-099>102-MOZ048-049-059>065-
072>075-084-085-099-261015-
/O.NEW.KLSX.FA.A.0003.180327T0000Z-180328T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL-
Washington IL-Randolph IL-Jersey IL-Madison IL-Saint Clair IL-
Monroe IL-Cole MO-Osage MO-Gasconade MO-Warren MO-
Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO-
Jefferson MO-Crawford MO-Washington MO-Saint Francois MO-
Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO-
Including the cities of Litchfield, Vandalia, Centralia, Salem, 
Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, 
Jefferson City, Saint Charles, Washington, Union, Sullivan, 
Saint Louis, and Farmington
316 PM CDT Sun Mar 25 2018

...FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
EVENING...

The National Weather Service in Saint Louis has issued a

* Flood Watch for portions of Illinois and Missouri...including 
  the following counties...in Illinois...Bond IL...Clinton IL... 
  Fayette IL...Jersey IL...Macoupin IL...Madison IL...Marion 
  IL...Monroe IL...Montgomery IL...Randolph IL...Saint Clair IL 
  and Washington IL. In Missouri...Cole MO...Crawford MO... 
  Franklin MO...Gasconade MO...Iron MO...Jefferson MO...Madison 
  MO...Osage MO...Reynolds MO...Saint Charles MO...Saint 
  Francois MO...Saint Louis City MO...Saint Louis MO...Sainte 
  Genevieve MO...Warren MO and Washington MO. 

* from Monday evening through Tuesday evening

* Showers and a few thunderstorms will bring 2 to 3 inches of
  rainfall with locally heavy amounts to area. This rain falling 
  on already saturated ground will likely cause flooding in some 
  areas.

* Heavy rainfall will result in flooding of low lying or poor
  drainage areas, roads, and ultimately flooding on smaller 
  creeks and streams. Significant rises on larger streams and 
  rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is advanced notice that conditions are favorable
that may lead to flooding. People in the Watch area, especially
in flood prone areas, should use this time to check on
preparedness requirements. Stay informed, and be ready for action
if flooding is observed or if a Flood Warning is issued.

&&

$$

Britt
6 follow-up statements
093 
WGUS63 KLSX 260840
FFALSX

Flood Watch
National Weather Service Saint Louis MO
340 AM CDT Mon Mar 26 2018

ILZ059-060-064-065-069-070-074-079-099>102-MOZ048-049-059>065-
072>075-084-085-099-262130-
/O.CON.KLSX.FA.A.0003.180327T0000Z-180328T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL-
Washington IL-Randolph IL-Jersey IL-Madison IL-Saint Clair IL-
Monroe IL-Cole MO-Osage MO-Gasconade MO-Warren MO-
Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO-
Jefferson MO-Crawford MO-Washington MO-Saint Francois MO-
Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO-
Including the cities of Litchfield, Vandalia, Centralia, Salem, 
Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, 
Jefferson City, Saint Charles, Washington, Union, Sullivan, 
Saint Louis, and Farmington
340 AM CDT Mon Mar 26 2018

...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY EVENING...

The Flood Watch continues for

* portions of Illinois and Missouri...including the following 
  counties...in Illinois...Bond IL...Clinton IL...Fayette IL... 
  Jersey IL...Macoupin IL...Madison IL...Marion IL...Monroe IL...
   Montgomery IL...Randolph IL...Saint Clair IL and Washington 
  IL. In Missouri...Cole MO...Crawford MO...Franklin MO... 
  Gasconade MO...Iron MO...Jefferson MO...Madison MO...Osage 
  MO...Reynolds MO...Saint Charles MO...Saint Francois MO... 
  Saint Louis City MO...Saint Louis MO...Sainte Genevieve MO... 
  Warren MO and Washington MO. 

* from this evening through Tuesday evening

* Showers and a few thunderstorms will bring 2 to 3 inches of 
  rainfall with locally heavy amounts to area. This rain falling 
  on already saturated ground will likely cause flooding in some 
  areas. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas, roads, and ultimately flooding on smaller 
  creeks and streams. Significant rises on larger streams and 
  rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is advanced notice that conditions are favorable
that may lead to flooding. People in the Watch area, especially
in flood prone areas, should use this time to check on
preparedness requirements. Stay informed, and be ready for action
if flooding is observed or if a Flood Warning is issued.

&&

$$

Tilly
381 
WGUS63 KLSX 262036
FFALSX

Flood Watch
National Weather Service Saint Louis MO
336 PM CDT Mon Mar 26 2018


ILZ059-060-064-065-069-070-074-079-099>102-MOZ048-049-059>065-
072>075-084-085-099-270845-
/O.CON.KLSX.FA.A.0003.180327T0000Z-180328T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL-
Washington IL-Randolph IL-Jersey IL-Madison IL-Saint Clair IL-
Monroe IL-Cole MO-Osage MO-Gasconade MO-Warren MO-
Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO-
Jefferson MO-Crawford MO-Washington MO-Saint Francois MO-
Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO-
Including the cities of Litchfield, Vandalia, Centralia, Salem, 
Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, 
Jefferson City, Saint Charles, Washington, Union, Sullivan, 
Saint Louis, and Farmington
336 PM CDT Mon Mar 26 2018

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH TUESDAY EVENING...

The Flood Watch continues for

* portions of Illinois and Missouri...including the following 
  counties...in Illinois...Bond IL...Clinton IL...Fayette IL... 
  Jersey IL...Macoupin IL...Madison IL...Marion IL...Monroe IL...
   Montgomery IL...Randolph IL...Saint Clair IL and Washington 
  IL. In Missouri...Cole MO...Crawford MO...Franklin MO... 
  Gasconade MO...Iron MO...Jefferson MO...Madison MO...Osage 
  MO...Reynolds MO...Saint Charles MO...Saint Francois MO... 
  Saint Louis City MO...Saint Louis MO...Sainte Genevieve MO... 
  Warren MO and Washington MO. 

* from 7 PM CDT this evening through Tuesday evening

* Showers and a few thunderstorms will bring 2 to 3 inches of
  rainfall with locally higher amounts likely. This rain falling
  onto already saturated ground will likely cause flooding in 
  some areas. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas, roads, and ultimately flooding on smaller 
  creeks and streams. Significant rises on larger streams and 
  rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is advanced notice that conditions are favorable
that may lead to flooding. People in the Watch area, especially
in flood prone areas, should use this time to check on
preparedness requirements. Stay informed, and be ready for action
if flooding is observed or if a Flood Warning is issued.

&&

$$

Byrd
694 
WGUS63 KLSX 270929
FFALSX

Flood Watch
National Weather Service Saint Louis MO
429 AM CDT Tue Mar 27 2018

ILZ059-060-064-065-069-070-074-079-099>102-MOZ048-049-059>065-
072>075-084-085-099-272230-
/O.CON.KLSX.FA.A.0003.000000T0000Z-180328T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL-
Washington IL-Randolph IL-Jersey IL-Madison IL-Saint Clair IL-
Monroe IL-Cole MO-Osage MO-Gasconade MO-Warren MO-
Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO-
Jefferson MO-Crawford MO-Washington MO-Saint Francois MO-
Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO-
Including the cities of Litchfield, Vandalia, Centralia, Salem, 
Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, 
Jefferson City, Saint Charles, Washington, Union, Sullivan, 
Saint Louis, and Farmington
429 AM CDT Tue Mar 27 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flood Watch continues for

* portions of Illinois and Missouri...including the following 
  counties...in Illinois...Bond IL...Clinton IL...Fayette IL... 
  Jersey IL...Macoupin IL...Madison IL...Marion IL...Monroe IL...
   Montgomery IL...Randolph IL...Saint Clair IL and Washington 
  IL. In Missouri...Cole MO...Crawford MO...Franklin MO... 
  Gasconade MO...Iron MO...Jefferson MO...Madison MO...Osage 
  MO...Reynolds MO...Saint Charles MO...Saint Francois MO... 
  Saint Louis City MO...Saint Louis MO...Sainte Genevieve MO... 
  Warren MO and Washington MO. 

* through this evening

* 2 to 3 inches of total rainfall continues to be likely through
  today across the watch area. This rain is falling onto soil that
  is already mostly saturated and flooding is likely.
 
* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas, roads, and ultimately flooding on smaller 
  creeks and streams. Significant rises on larger streams and 
  rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is advanced notice that conditions are favorable
that may lead to flooding. People in the Watch area, especially
in flood prone areas, should use this time to check on
preparedness requirements. Stay informed, and be ready for action
if flooding is observed or if a Flood Warning is issued.

&&

$$

Carney
736 
WGUS63 KLSX 272020
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Saint Louis MO
320 PM CDT Tue Mar 27 2018



MOZ084-085-099-280600-
/O.EXT.KLSX.FA.A.0003.000000T0000Z-180328T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iron MO-Madison MO-Reynolds MO-
320 PM CDT Tue Mar 27 2018

...FLOOD WATCH NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

The Flood Watch is now in effect for

* a portion of southeast Missouri...including the following 
  counties...Iron MO...Madison MO and Reynolds MO. 

* until 1 AM CDT Wednesday

* 1 to 2 inches of additional rainfall is likely through this
  evening. This rain is falling onto soil that is already
  saturated and flooding is likely. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas, roads, and ultimately flooding on smaller 
  creeks and streams. Significant rises on larger streams and 
  rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is advanced notice that conditions are favorable
that may lead to flooding. People in the Watch area, especially
in flood prone areas, should use this time to check on
preparedness requirements. Stay informed, and be ready for action
if flooding is observed or if a Flood Warning is issued.

&&

$$

ILZ059-060-064-065-069-070-074-079-099>102-MOZ048-049-059>065-
072>075-280000-
/O.CON.KLSX.FA.A.0003.000000T0000Z-180328T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL-
Washington IL-Randolph IL-Jersey IL-Madison IL-Saint Clair IL-
Monroe IL-Cole MO-Osage MO-Gasconade MO-Warren MO-
Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO-
Jefferson MO-Crawford MO-Washington MO-Saint Francois MO-
Sainte Genevieve MO-
Including the cities of Litchfield, Vandalia, Centralia, Salem, 
Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, 
Jefferson City, Saint Charles, Washington, Union, Sullivan, 
Saint Louis, and Farmington
320 PM CDT Tue Mar 27 2018

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The Flood Watch continues for

* portions of Illinois and Missouri...including the following 
  counties...in Illinois...Bond IL...Clinton IL...Fayette IL... 
  Jersey IL...Macoupin IL...Madison IL...Marion IL...Monroe IL...
   Montgomery IL...Randolph IL...Saint Clair IL and Washington 
  IL. In Missouri...Cole MO...Crawford MO...Franklin MO... 
  Gasconade MO...Jefferson MO...Osage MO...Saint Charles MO... 
  Saint Francois MO...Saint Louis City MO...Saint Louis MO... 
  Sainte Genevieve MO...Warren MO and Washington MO. 

* until 7 PM CDT this evening

* An additional half an inch to an inch is possible through 7 pm
  across this area. This rain is falling onto soil that is already 
  saturated and flooding is likely. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas, roads, and ultimately flooding on smaller 
  creeks and streams. Significant rises on larger streams and 
  rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is advanced notice that conditions are favorable
that may lead to flooding. People in the Watch area, especially
in flood prone areas, should use this time to check on
preparedness requirements. Stay informed, and be ready for action
if flooding is observed or if a Flood Warning is issued.

&&

$$

Byrd
282 
WGUS63 KLSX 272351
FFALSX

Flood Watch
National Weather Service Saint Louis MO
651 PM CDT Tue Mar 27 2018

...Flood Watch Continues In Southeast Missouri...

.Flood Watch continues in southeast Missouri.

ILZ059-060-064-065-069-070-074-079-099>102-MOZ048-049-059>065-
072>075-280100-
/O.EXP.KLSX.FA.A.0003.000000T0000Z-180328T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL-
Washington IL-Randolph IL-Jersey IL-Madison IL-Saint Clair IL-
Monroe IL-Cole MO-Osage MO-Gasconade MO-Warren MO-
Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO-
Jefferson MO-Crawford MO-Washington MO-Saint Francois MO-
Sainte Genevieve MO-
Including the cities of Litchfield, Vandalia, Centralia, Salem, 
Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, 
Jefferson City, Saint Charles, Washington, Union, Sullivan, 
Saint Louis, and Farmington
651 PM CDT Tue Mar 27 2018

...FLOOD WATCH WILL EXPIRE AT 7 PM CDT THIS EVENING...

The Flood Watch for portions of Illinois and Missouri will expire
at 7 PM CDT this evening. While some light rain will continue
tonight, amounts are expected to be light and should not lead to
any additional flooding.

$$

MOZ084-085-099-280600-
/O.CON.KLSX.FA.A.0003.000000T0000Z-180328T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iron MO-Madison MO-Reynolds MO-
651 PM CDT Tue Mar 27 2018

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

The Flood Watch continues for

* a portion of southeast Missouri...including the following 
  counties...Iron MO...Madison MO and Reynolds MO. 

* until 1 AM CDT Wednesday

* 1 inch of additional rainfall is possible through this evening.
  This rain is falling onto soil that is already saturated and
  flooding is possible. 

* Heavy rainfall could result in flooding of low lying or poor 
  drainage areas, roads, and ultimately flooding on smaller creeks
  and streams. Significant rises on larger streams and rivers 
  will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is advanced notice that conditions are favorable
that may lead to flooding. People in the Watch area, especially
in flood prone areas, should use this time to check on
preparedness requirements. Stay informed, and be ready for action
if flooding is observed or if a Flood Warning is issued.

&&

$$

KD
536 
WGUS63 KLSX 280214
FFALSX

Flood Watch
National Weather Service Saint Louis MO
914 PM CDT Tue Mar 27 2018

...Flood Watch Cancelled...

.Flood Watch Cancelled.

MOZ084-085-099-280315-
/O.CAN.KLSX.FA.A.0003.000000T0000Z-180328T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iron MO-Madison MO-Reynolds MO-
914 PM CDT Tue Mar 27 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of southeast Missouri has been
cancelled. Light to moderate rainfall is still possible tonight,
but additional flooding is not expected.

$$

KD

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flood watch went out at Mar 25, 3:06 PM CDT, 10 minutes earlier.

Area forecast discussion, Mar 25, 3:06 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
306 PM CDT Sun Mar 25 2018

.SHORT TERM...  (Through Late Monday Afternoon)
Issued at 305 PM CDT Sun Mar 25 2018

A large area of surface high pressure, anchored over the Great
Lakes, has expanded its influence into our region today with a drier
easterly flow, gradually eroding the low cloudiness that prevailed
on Saturday.  Unfortunately for most areas, the clouds are eroding
too slowly and even areas that have cleared out are gaining some
cloudiness back from the mid and high level clouds moving in from
the west.  The end result has been temperatures that have been very
slow to climb, with readings in the 40s.

A strong Pacific storm system is in the process of settling into the
mean longwave TROF position over the western CONUS, and is
anticipated to deepen this TROF further.  The result over our way
will be backing flow aloft more from the SW with disturbances
ejecting from the main storm settled at the bottom of the western
CONUS TROF.  The first of these disturbances is expected to arrive
on Monday.  The arrival of the upper level disturbance will be
coincident with a warm frontal passage and this deep lift and vastly
increased moisture in the column should result in development of a
solid area of showers with imbedded thunderstorms to roll thru much
of the forecast area during late morning and early afternoon Monday
with lesser chances earlier and later.  The timing on this is about
3 to 6 hours slower than the previous forecast.  Current indications
are that rainfall amounts will fall between 0.25" and 0.75" and
therefore should not result in any flooding, but instead, provide an
improved setup for what could be a flooding scenario in subsequent
periods.

Temperatures tonight are not expected to fall much with increasing
and thickening clouds, bottoming out in the mid to upper 30s.
Temperatures on Monday will probably do much of their rising in the
mid to late afternoon in the wake of the blob of rain and passage of
the warm front right behind, with readings expected to top out in
the 50s, possibly making a run on 60F in central MO.

TES

.LONG TERM...  (Monday Night through Next Sunday)
Issued at 305 PM CDT Sun Mar 25 2018

Main concern continues to be the potential for heavy rainfall
Monday night into Tuesday.  Will be issuing a flood watch for parts
of central, east central, and southeast Missouri as well as
southwest and south central Illinois.

There remains decent agreement with the overall mass fields between
the GFS/NAM/ECMWF Monday night into Wednesday night.  Southwesterly
upper flow will set up across Missouri and Illinois ahead of a
trough over the Plains as a cold front moves slowly southeast across
the region.  A jet streak will move from the central Plains into the
Great Lakes that will also act to increase ascent across the area.
There will be ample moisture available during this period as PWATS
will be around 1.5" which are above the 90th percentile for this
time of year.  While there may be some differences in QPF details
between the models because of convective feedback, believe that
there is enough agreement in the broader mass fields for heavy rain
to fall over already saturated ground.  Rainfall south of a
Jefferson city to Carlinville line will be 2 to 3 inches with
locally heavier amounts as there will be some potential for
training.

The rain chances will shift south and begin to diminish Tuesday
night and Wednesday as the front will moves south of the area and a
surface high moves across Missouri and Illinois.  There will be an
additional chance of showers Wednesday night into Thursday as a mid
level trough moves across the area.  The upper flow will become
zonal over the weekend with the potential for additional showers and
thunderstorms as another storm system moves through the area.

With the mean front staying south of the area and the continue
chance for clouds and rain, temperatures will be at or below normal
through into next weekend.

Britt

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1255 PM CDT Sun Mar 25 2018

Conditions are expected to improve to VFR, if not already, during
the afternoon and early evening from STL metro sites to COU thanks
to easterly flow pushing the area of low clouds further west. Once
VFR conditions settle in, they should continue until arrival of
high probs of rain with some isolated thunder Monday morning or
midday, when MVFR CIGs will overspread the region.

SPECIFICS FOR KSTL: VFR conditions expected imminently and this
will continue until arrival of rain around midday Monday, when
MVFR CIGs are then expected.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch from Monday evening through Tuesday evening for Cole
     MO-Crawford MO-Franklin MO-Gasconade MO-Iron MO-Jefferson
     MO-Madison MO-Osage MO-Reynolds MO-Saint Charles MO-Saint
     Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

IL...Flood Watch from Monday evening through Tuesday evening for Bond
     IL-Clinton IL-Fayette IL-Jersey IL-Macoupin IL-Madison IL-
     Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
     IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Mar 25, 4:33 AM CDT, 10 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
433 AM CDT Sun Mar 25 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
433 AM CDT Sun Mar 25 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

There is a slight chance for thunderstorms late tonight across
portions of central and southeast Missouri.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a slight chance of thunderstorms Monday through Tuesday
afternoon.

Heavy rainfall is expected Monday night through Tuesday with the
potential for flooding. The heaviest rain will be south of a
Columbia Missouri to Pittsfield Illinois line. Between 2 and 3
inches of rain is expected with locally higher amounts possible
in this area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Tilly

Nearby

Flood Watches in Missouri, 2018Flood Watches in Illinois, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.